Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Unprotected sex. Took plan b. Farted and white discharge in pink color and brown discharge. Is it due to plan b?

I am 16 years old and I recently had unprotected sex for only about 10 seconds on the 4th of April the day after my period. We stopped and did it again on the 17th unprotected again (stupid I know) but again only for about 10 seconds until we put on a condom. I was nervous the second time about precum and decided to take a plan b that night. It's been about a week and 3 days and I have had the normal pre-period symptoms like bloating, small cramps, tender breasts, white/clear discharge excessive hunger, ect. Today I went pee and then felt like I needed to fart and I did and a lot of white discharge came out with a little bit of pink color. I went to the bathroom a little later and some brown discharge came out. Could this kind of discharge be from the plan b?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thanks for using health care magic

Vaginal discharges could be normal but becomes abnormal
when it is abundant, with fowl smell, itchy and with a dirty
Use of hormonal contraceptive can predispose to yeast
infection which presents with cottage cheese white to creamy
white discharges.

It could be also possible you have an infection other than the
yeast infection and with the coming of your menses things
might get worse as blood is a rich culture medium for most

What you should do now is to consult a doctor for evaluation
and for a vaginal smear to be done for microscopy, pH, KOH, Gram
staining testings in a bit to identify the causative agent.

Hope this helps you.
Dr Achuo
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor